arrow
Volume 13, Number 3
Previous Issue Next Issue

S. Larsson, V. Thomée & S. Z. Zhou

J. Comp. Math., 13 (1995), pp. 193-205.

Preview Full PDF 379 6920 Abstract

M. Z. Qin, W. J. Zhu & M. Q. Zhang

J. Comp. Math., 13 (1995), pp. 206-210.

Preview Full PDF 376 6992 Abstract

Y. Y. Nie & S. R. Xu

J. Comp. Math., 13 (1995), pp. 211-217.

Preview Full PDF 386 6856 Abstract

M. F. Feng & H. X. Xiong

J. Comp. Math., 13 (1995), pp. 218-231.

Preview Full PDF 376 7034 Abstract

K. L. Xiang

J. Comp. Math., 13 (1995), pp. 232-242.

Preview Full PDF 373 6915 Abstract

S. L. Yang

J. Comp. Math., 13 (1995), pp. 243-249.

Preview Full PDF 383 7003 Abstract

W. Sun

J. Comp. Math., 13 (1995), pp. 250-258.

Preview Full PDF 371 7023 Abstract

J. M. Peng

J. Comp. Math., 13 (1995), pp. 259-266.

Preview Full PDF 364 6991 Abstract

I. K. Argyros, D. Chen & Q. Qian

J. Comp. Math., 13 (1995), pp. 267-280.

Preview Full PDF 373 7064 Abstract

N. Zhao & H. Z. Tang

J. Comp. Math., 13 (1995), pp. 281-289.

Preview Full PDF 374 6930 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard